Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I have problems with my nose; it’s become very dry lately. I used nasal spray sometime ago. It hasn’t happened to me before. What can I do about it?

Loading...


It could be side effect of drugs, usually antihistamines, if you have allergy manifested with runny nose. Nasal spray which you have mentioned could be the reason, since they should be used only for a few days. If their use is continual, the nose can become irritated and start to not function properly. You should increase fluid intake, by drinking more water, tea, juices, to hydrate your body properly. You could treat dry nose with solutions of sea water. It would be useful if you would use a humidifier to increase moisture in the air of your home during day and set up a vaporizer in your bedroom during night; because climate can have important impact.
Reply

Loading...